Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Apr 22, 2011, 4:12 PM EDT for Scott County, Washington County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 4:12 PM EDT (20:12 UTC)
- Expired
- Apr 22, 2011, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
Counties Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075
WWUS83 KLMK 222012
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT FRI APR 22 2011
INZ077-078-084-090-092-222045-
CLARK-CRAWFORD-HARRISON-SCOTT-WASHINGTON-
412 PM EDT FRI APR 22 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...
NICKEL SIZE HAIL...AND STRONG WINDS...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
BROWNSTOWN TO ENGLISH...AND MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SCOTTSBURG...
SALEM...
PUMPKIN CENTER AND SHORTS CORNER...
LITTLE YORK AND SOUTH BOSTON...
DAISY HILL AND BUNKER HILL...
CHESTNUT HILL AND VIENNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3881 8569 3846 8584 3841 8603 3832 8630
3830 8642 3839 8636 3839 8631 3846 8631
3878 8610 3878 8607 3875 8599 3876 8592
3873 8590 3873 8587 3881 8581 3883 8574
TIME...MOT...LOC 2012Z 246DEG 58KT 3880 8601 3834 8633
$$
JSDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 22, 3:31 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 22, 3:31 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT FRI APR 22 2011
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
...ACTIVE WEATHER PERIOD ON TAP WITH EXCESSIVE RAINFALL AND POSSIBLE
SEVERE WEATHER...
...FLASH FLOOD WATCH REMAINS IN EFFECT FOR THROUGH SATURDAY...
FIRST OFF...HAVE MCS MOVING IN FROM THE SOUTHERN IL/IN BORDER AT
THIS TIME. THIS SYSTEM IS MOVING ALONG A WARM FRONTAL BOUNDARY THAT
IS LIFTING NORTH. HAVE SUFFICIENT COLD AIR ALOFT AND INSTABILITY TO
MAINTAIN THIS LINE AND BRING IN DAMAGING WIND POTENTIAL AS WELL AS
LARGE HAIL THROUGH THE EARLY EVENING HOURS.
NOW...WHAT WILL HAPPEN THE REST OF TONIGHT INTO SATURDAY. MESO-SCALE
MODELS HAVE NOT BEEN HANDLING THE EARLY PART OF THE FORECAST
CONSISTENTLY. HOWEVER...SYNOPTIC SCALE PATTERNS LOOK PRETTY
CONSISTENT FOR LATER THIS EVENING ON. COLD FRONT CURRENTLY OVER
WESTERN MISSOURI WILL MOVE INTO EASTERN MISSOURI THIS EVENING...THEN
INTO THE NORTHWEST CWA OVERNIGHT. THE FRONT IS EXPECTED TO LAY OUT
ROUGHLY ALONG THE AXIS OF THE OHIO RIVER...WHERE IT SHOULD REST THE
REST OF THE PERIOD...AS FLOW ALOFT WILL BE PARALLEL TO THE FRONT.
WITH A COUPLE MORE VORTMAXES EXPECTED TO MOVE THROUGH THE REGION IN
THE FLOW ALOFT...SATURDAY AFTERNOON AND EVENING...AREAS ALONG THE
FRONT WILL SEE MULTIPLE ROUNDS OF MODERATE TO HEAVY RAINFALL. FOR
RAINFALL TOTALS...WENT WITH 2.5-3 INCHES OVER SOUTHERN INDIANA FROM
NOW THROUGH SATURDAY DOWN TO A HALF INCH OR LESS AT THE KY/TN
BORDER. THUS WILL KEEP FLASH FLOOD WATCH IN PLACE.
AS FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...SOUNDINGS
INDICATE MORE SURFACE-BASED STORMS...GIVEN THAT MORE OF REGION WILL
BE FULLY IN THE WARM SECTOR. FORTUNATELY...MODELS INDICATE 850MB
WINDS WILL PEAK OUT IN THE 35-45 KNOT RANGE WITH THE VORTMAXES...SO
SEVERE WINDS ARE NOT EXPECTED AT THIS TIME. HOWEVER...CAPES ARE
FAIRLY HIGH AND WOULD SUPPORT SOME HAIL THREAT.
.LONG TERM (SUNDAY THROUGH FRIDAY)...
...SIGNIFICANT RAINS ANTICIPATED IN THE LONG TERM FORECAST PERIOD...
SUNDAY - TUESDAY...
SUNDAY WE/LL HAVE A FRONTAL BOUNDARY STALLED OUT SOMEWHERE OVER
SOUTHERN INDIANA WITH MULTIPLE WAVES OF PRECIP RIDING ALONG THAT
BOUNDARY. AS A LOW PRESSURE DEVELOPS OVER MO/OK/TX MONDAY
MORNING...THE FRONT WILL MOVE NORTH A BIT PUTTING US IN THE WARM
SECTOR. THIS WILL HELP TO DECREASE RAIN CHANCES OVER SOUTHERN
INDIANA. MOST OF CENTRAL KY SHOULD BE DRY WITH SOME SUNSHINE
PEAKING THROUGH PARTLY CLOUDY SKIES. WITH A STRONG SOUTHERLY
FLOW...TEMPS SHOULD WARM INTO THE LOW TO MID 80S FOR HIGHS AND LOW
TO MID 60S FOR LOWS.
THE LOW PRESSURE WILL STRENGTHEN AND MOVE NE INTO THE GREAT LAKES BY
TUES EVENING. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH
INTO OUR AREA TUES AND BECOME STATIONARY TO THE NORTH OF THE OHIO
RIVER BY TUES NIGHT. AHEAD AND ALONG OF THIS FRONT SHOWERS AND
THUNDERSTORMS WILL PUSH EAST ACROSS THE AREA TUES. THE 12Z EURO AND
GFS DISAGREE ON HOW FAST THIS PRECIP WILL MAKE IT INTO THE
AREA...BUT GENERALLY IT LOOKS LIKE TUESDAY MORNING WILL BE PRIME FOR
T-STORMS. SOME OF THESE STORMS COULD BE STRONG ESPECIALLY WEST OF
I-65 WITH HEAVY RAINFALL AS WELL. TEMPS TUES SHOULD BE LIMITED TO
MID 70S TO AROUND 80.
WEDNESDAY - FRIDAY...
ANOTHER MORE POTENT LOW PRESSURE WILL THEN MOVE UP THE BOUNDARY
SOMEWHERE ALONG OR NORTH OF THE OHIO RIVER WED/WED NIGHT. ANOTHER
THREAT FOR HEAVY RAINFALL AND POTENTIAL FLASH FLOODING WILL EXIST AS
AN AXIS OF HEAVY RAINFALL LOOKS TO SET UP SOMEWHERE OVER OUR ALREADY
WELL SATURATED FORECAST AREA. STRONG STORMS COULD BE POSSIBLE AS
WELL ESPECIALLY OVER SOUTH CENTRAL KY SOUTH OF THE SFC LOW.
THURS HEAVY RAINS AND T-STORMS SHOULD BE GONE WITH ONLY A FEW SCT
SHOWERS IN THE UPPER TROUGH BEHIND THIS SFC LOW. WE/LL FINALLY SEE
WHAT LOOKS TO BE A FEW DAYS OF DRY WEATHER FRI/SAT BEFORE ANOTHER
WEATHER SYSTEM APPROACHES ON SUN/MON.
TEMPS WILL BE IN THE 70S FOR WED...COOLING TO THE MID 60S FOR THURS
IN THE UPPER TROUGH. A WARM UP FOR FRIDAY AND SATURDAY WILL PUSH
HIGHS BACK INTO THE 70S.
QPF SUMMARY...
TOTAL QPF AMOUNTS FOR THE WEEK LOOK TO BE BETWEEN 2 TO 4 INCHES AT
THIS TIME WITH LOCALLY HIGHER AMOUNTS ANTICIPATED. THE BULK OF THIS
RAIN SHOULD OCCUR TUE-WED.
&&
.AVIATION (18Z TAF ISSUANCE)...
LINE OF SHOWERS AND STORMS LIFTING NORTH WITH WARM FRONT JUST SOUTH
AND WEST OF KSDF AND KLEX. PROBABLY WILL GET BRIEFLY TO IFR
CONDITIONS OVER THE NEXT COUPLE OF HOURS WITH THESE STORMS. STILL
LOOKING ON TRACK FOR ANOTHER LINE OF STORMS TO ALONG THE STALLING
FRONT OVER THE NORTHERN TAF SITES. STORMS IN EASTERN
MISSOURI/SOUTHERN ILLINOIS LOOK TO BE THE CATALYST FOR THIS LINE.
HAVE GONE AGAIN WITH IFR CONDITIONS AND ADDED GUSTY WINDS. THOSE
WINDS MAY END UP STRONGER THAN IN CURRENT TAFS...BUT WOULD PREFER TO
WAIT AND SEE HOW THEY DEVELOP. OVERNIGHT EXPECT A CONTINUED RISK FOR
STORMS. TO SIMPLIFY TAFS FOR NOW HAVE GONE JUST WITH VICINITY STORMS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KYZ023>043-
045>049-053>055.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR INZ076>079-083-
084-089>092.
&&
SHORT TERM........RJS
LONG TERM.........AML
AVIATION..........RJSHazardous weather outlook, Apr 22, 3:54 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 354 PM EDT FRI APR 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-232000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- 354 PM EDT FRI APR 22 2011 /254 PM CDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. EXPECT A COUPLE OF ROUNDS OF THUNDERSTORMS...FIRST THIS AFTERNOON...MAINLY ALONG AND NORTH OF THE OHIO RIVER...AND THEN ANOTHER MOVING THROUGH LATER THIS EVENING AND CONTINUING OVERNIGHT. THESE LINES OF STORMS LIKELY WILL BRING DAMAGING WIND GUSTS AS WELL AS SOME HAIL. THE MAIN THREAT HOWEVER WILL BE FROM MULTIPLE BOUTS OF HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH SATURDAY FOR THIS POTENTIAL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL BOUNDARY WILL STALL AROUND THE OHIO RIVER SATURDAY AND SATURDAY NIGHT...BRINGING MORE ROUNDS OF PRECIPITATION. THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE AT LEAST THROUGH SATURDAY...AND MAY CONTINUE BEYOND THAT. AREA RIVERS LIKELY WILL SEE RAPID RISES...SO STAY TUNED FOR UPDATES TO RIVER FORECASTS OVER THE NEXT COUPLE OF DAYS. IN ADDITION TO THE HEAVY RAINFALL...LARGE HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STORMS SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY EVENING. AS A RESULT...FLOODING CONCERNS WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER AS WELL AS HEAVY RAINFALL TOTALS TONIGHT THROUGH THE WEEKEND. KYZ056-057-061>067-070>078-081-082-232000- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 354 PM EDT FRI APR 22 2011 /254 PM CDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY AND SOUTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE POSSIBLE BOTH THIS AFTERNOON AND LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL BOUNDARY WILL STALL NORTH OF THE AREA. CENTRAL KENTUCKY WILL REMAIN WARM AND MOIST IN THE AIRMASS SOUTH OF THIS FRONT. SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM IN THIS ENVIRONMENT...BRINGING BRIEF HEAVY RAIN...GUSTY WINDS...AND SOME SMALL HAIL. THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY EVENING. AS A RESULT...FLOODING CONCERNS WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER AS WELL AS HEAVY RAINFALL TOTALS TONIGHT THROUGH THE WEEKEND. RJS/AML
In the hours before
Special weather statement, Apr 22, 1:20 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
120 PM EDT FRI APR 22 2011
KYZ028-029-045-221745-
BULLITT-HARDIN-NELSON-
120 PM EDT FRI APR 22 2011
...THUNDERSTORMS WITH VERY HEAVY RAIN...DIME SIZE HAIL...AND GUSTY
WINDS OVER HARDIN COUNTY...
AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS 5-10 MILES WEST OF ELIZABETHTOWN...AND MOVING EAST AT
45 MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF ONE TO
TWO INCHES PER HOUR...DIME SIZE HAIL...AND GUSTY WINDS AROUND 30
MPH...ARE EXPECTED WITH THESE STORMS.
* THE STORMS WILL ALSO IMPACT...
ELIZABETHTOWN...
CREST AND LONG VIEW...
COLESBURG...
BOOTH AND LEBANON JUNCTION...
BOSTON AND NELSONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES.
&&
LAT...LON 3791 8570 3770 8559 3770 8564 3773 8569
3768 8572 3764 8603 3778 8604
TIME...MOT...LOC 1718Z 255DEG 39KT 3775 8597
TWFLocal storm report, Apr 22, 1:58 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 PM EDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TORNADO HAYSVILLE 38.48N 86.92W
04/19/2011 DUBOIS IN EMERGENCY MNGR
EF-0 TORNADO CONFIRMED NEAR HAYSVILLE. IT DAMAGED
MOSTLY TREES ALONG ITS 2 MILE PATH. THE MOST INTENSE
DAMAGE WAS FOUND EAST OF HAYSVILLE RIGHT BEFORE THE
TORNADO LIFTED. HERE...SEVERAL TREES 1 TO 2 FEET IN
DIAMETER WERE BLOWN OVER. ESTIMATED WIND SPEED 75-80
MPH. PATH WIDTH 200 YARDS.
&&
EVENT NUMBER LMK1100521
AMLSpecial weather statement, Apr 22, 3:28 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT FRI APR 22 2011
KYZ056-057-067-222015-
GARRARD-LINCOLN-MADISON-
328 PM EDT FRI APR 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANFORD...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO
50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
PREACHERSVILLE AND CRAB ORCHARD...
POINT LEAVELL...
MANSE...
CARTERSVILLE AND LOWELL...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8430 3753 8435 3747 8438 3748 8445
3746 8446 3746 8467 3755 8467 3770 8429
3752 8422
TIME...MOT...LOC 1928Z 265DEG 26KT 3752 8460
SCHOETTMERSpecial weather statement, Apr 22, 3:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT FRI APR 22 2011
INZ076-077-083-084-222015-
CRAWFORD-DUBOIS-ORANGE-WASHINGTON-
341 PM EDT FRI APR 22 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS TO 10 MILES
NORTHEAST OF JASPER TO 6 MILES SOUTHEAST OF JASPER...AND MOVING EAST
AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
ENGLISH...
SCARLET AND BONDS...
HINDOSTAN AND WICKLIFFE...
YOUNGS CREEK AND TASWELL...
ETHEL AND STAMPERS CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3847 8685 3853 8684 3853 8670 3869 8669
3869 8633 3873 8633 3877 8629 3878 8624
3879 8622 3878 8619 3856 8620 3832 8631
3822 8699
TIME...MOT...LOC 1940Z 261DEG 48KT 3864 8674 3848 8676
3832 8685
SCHOETTMERSpecial weather statement, Apr 22, 3:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT FRI APR 22 2011
INZ083-084-089-KYZ025-222030-
CRAWFORD-DUBOIS-MEADE-PERRY-
258 PM CDT FRI APR 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF SANTA CLAUS...AND MOVING EAST AT
45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BRISTOW AND KITTERMAN CORNERS...
SASSAFRAS AND RANGER...
APALONA AND BANDON...
BRANCHVILLE AND LEOPOLD...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3825 8686 3832 8631 3818 8633 3818 8634
3817 8633 3803 8635 3803 8648 3805 8650
3803 8653 3803 8679 3810 8679 3813 8682
3819 8680 3820 8687
TIME...MOT...LOC 1958Z 273DEG 29KT 3815 8680
SCHOETTMERSpecial weather statement, Apr 22, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT FRI APR 22 2011
INZ077-078-084-090-092-222045-
CLARK-CRAWFORD-HARRISON-SCOTT-WASHINGTON-
412 PM EDT FRI APR 22 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...
NICKEL SIZE HAIL...AND STRONG WINDS...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
BROWNSTOWN TO ENGLISH...AND MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SCOTTSBURG...
SALEM...
PUMPKIN CENTER AND SHORTS CORNER...
LITTLE YORK AND SOUTH BOSTON...
DAISY HILL AND BUNKER HILL...
CHESTNUT HILL AND VIENNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3881 8569 3846 8584 3841 8603 3832 8630
3830 8642 3839 8636 3839 8631 3846 8631
3878 8610 3878 8607 3875 8599 3876 8592
3873 8590 3873 8587 3881 8581 3883 8574
TIME...MOT...LOC 2012Z 246DEG 58KT 3880 8601 3834 8633
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:59 AM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Apr 22, 1:20 PM EDT | Special Weather Statement | LMK | Hardin | 25 min |
| Apr 22, 3:28 PM EDT | Special Weather Statement | LMK | Garrard | 47 min |
| Apr 22, 4:07 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Apr 22, 4:33 PM EDT | Special Weather Statement | LMK | Trimble | 42 min |
| Apr 22, 4:43 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 47 min |
| Apr 22, 5:41 PM EDT | Special Weather Statement | LMK | Spencer | 34 min |
| Apr 22, 5:54 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Apr 22, 6:01 PM EDT | Tornado Warning | LMK | Anderson, Shelby, Spencer | 29 min |
| Apr 22, 6:04 PM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Shelby, Spencer | 93 min |
| Apr 22, 6:25 PM EDT | Tornado Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 35 min |
| Apr 22, 6:55 PM EDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 35 min |
| Apr 22, 7:03 PM EDT | Special Weather Statement | LMK | Shelby | 27 min |
| Apr 22, 7:26 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette | 34 min |
| Apr 22, 7:39 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Scott and 1 more | 111 min |
| Apr 22, 7:55 PM EDT | Tornado Warning | LMK | Clark | 22 min |
| Apr 22, 3:41 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 34 min |
| Apr 22, 3:58 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 32 min |
| Apr 22, 4:24 PM EDT | Special Weather Statement | LMK | Harrison | 36 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.